Authors: Jočić, Dragan 
Štajner-Papuga, Ivana
Title: Distributivity equations and Mayor's aggregation operators
Journal: Knowledge-Based Systems
Volume: 52
First page: 194
Last page: 200
Issue Date: 1-Nov-2013
Rank: M21a
ISSN: 0950-7051
DOI: 10.1016/j.knosys.2013.08.013
Abstract: 
The focus of this paper are distributivity equations involving the binary aggregation operators on the unit interval [0, 1] with either absorbing or neutral element from the open interval (0, 1), and the Mayor's aggregation operators from [28]. In the second part of this paper, problem is extended to aggregation operators that have neither neutral nor absorbing element.
Keywords: Absorbing element | Aggregation operators | Distributivity equations | Neutral element | Nullnorm | Uninorm
Publisher: Elsevier
Project: Mathematical modeling of nonlinearity, uncertainty and decision 

Show full item record

SCOPUSTM   
Citations

20
checked on May 28, 2024

Page view(s)

31
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.